# SDR FDEA202208161991

- Difficulty date: August 16, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT, STA 1964 55LBL, SEAT TRACK HAS CORROSION UNDERSIDE BY NUTPLATE   (MARKED). REMOVED CORRODED SUPPORT & INSTALLED REPAIRED SUPPORT P/N AGA7551 AT STATION   1964, LBL 55. REF DAC DWG AGA7551, MD-11 SRM 51-31-01-0G, MD-11 SRM 51-33-01-0G.
